Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 19, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 5, 2011, 3:01 AM CST for 4 counties in Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 5, 2011, 3:01 AM CST (09:01 UTC)
- Expired
- Mar 5, 2011, 3:45 AM CST
- In force
- 44 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bowie County, TX, Cass County, TX, Morris County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 127 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 9.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 981 J/kg
- Mixed-layer CIN
- -237 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
956
WUUS54 KSHV 050901
SVRSHV
TXC037-067-343-449-050945-
/O.NEW.KSHV.SV.W.0019.110305T0901Z-110305T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
301 AM CST SAT MAR 5 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BOWIE COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF SIMMS...
NORTHWESTERN CASS COUNTY IN NORTHEAST TEXAS...
NORTHERN MORRIS COUNTY IN NORTHEAST TEXAS...
EAST CENTRAL TITUS COUNTY IN NORTHEAST TEXAS...
* UNTIL 345 AM CST
* AT 300 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR COOKVILLE...OR 7 MILES EAST OF MOUNT
PLEASANT...AND MOVING NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OMAHA...US 259 AND I 30 INTERSECTION...NAPLES...DALBY SPRINGS...
SPRING HILL AND MAUD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3336 9480 3333 9476 3334 9475 3339 9475
3356 9449 3324 9427 3308 9487 3323 9498
TIME...MOT...LOC 0901Z 241DEG 32KT 3320 9484
$$
051 follow-up statement
321
WWUS54 KSHV 050918
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
318 AM CST SAT MAR 5 2011
TXC449-050927-
/O.CAN.KSHV.SV.W.0019.000000T0000Z-110305T0945Z/
TITUS TX-
318 AM CST SAT MAR 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR TITUS COUNTY IS CANCELLED...
LAT...LON 3336 9480 3333 9476 3334 9475 3339 9475
3356 9449 3324 9427 3309 9482 3335 9482
TIME...MOT...LOC 0917Z 241DEG 32KT 3327 9469
$$
TXC037-067-343-050945-
/O.CON.KSHV.SV.W.0019.000000T0000Z-110305T0945Z/
BOWIE TX-MORRIS TX-CASS TX-
318 AM CST SAT MAR 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CST
FOR CASS...MORRIS AND BOWIE COUNTIES...
AT 318 AM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR US 259 AND
I 30 INTERSECTION...OR 11 MILES SOUTHWEST OF SIMMS...MOVING NORTHEAST
AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DALBY
SPRINGS...MARIETTA...BRYANS MILL...SPRING HILL AND MAUD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEA SIZED HAIL HAS BEEN REPORTED IN TITUS COUNTY WITH THIS STORM. IF
YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT
LIFE AND PROPERTY.
&&
LAT...LON 3336 9480 3333 9476 3334 9475 3339 9475
3356 9449 3324 9427 3309 9482 3335 9482
TIME...MOT...LOC 0917Z 241DEG 32KT 3327 9469
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 9:46 PM CST, 5 hours 15 minutes earlier.
Area forecast discussion, Mar 4, 9:46 PM CST, 5 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 946 PM CST FRI MAR 4 2011 .DISCUSSION... LATEST PRESSURE ANALYSIS SHOWING A STRONG COLD FRONT EXTENDING FROM NEAR FSM TO GYI TO JUST WEST OF FTW AS OF 03Z. PRECIPITATION HAS BEEN PRETTY TOUGH TO COME BY THIS EVENING ACROSS MUCH OF THE REGION AHEAD OF THIS FEATURE WITH THE EXCEPTION BEING ACROSS NE LA WHERE A NARROW BAND OF ELEVATED SHOWERS IS HELPING TO MIX DOWN STRONGER WINDS ACROSS PORTIONS OF NE LA. LOOKING TO OUR NORTH...CONVECTION HAS BEEN TRYING TO SLOWLY INCH ITS WAY FURTHER SOUTH AND WEST ALONG THE FRONTAL BOUNDARY BUT ITS RUNNING INTO A MORE CAPPED ATMOSPHERE AS WITNESSED IN OUR 00Z SOUNDING. LOOKING AT THE LATEST 00Z NAM AS WELL AS THE LATEST RUC13 DATA... AS THE COLD FRONT CONTINUES TO MOVE EAST OVERNIGHT...THE BOUNDARY WILL BE ENCOUNTERING BETTER MOISTURE AND FRONTAL FORCING...WHILE NOT EXTREME...SHOULD BE SUFFICIENT FOR THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. LIFT WILL OF COURSE BE PROVIDED BY A STRONG SHORTWAVE WHICH CURRENTLY IS STARTING TO MAKE ITS TURN OUT OF EXTREME EASTERN NEW MEXICO AND INTO THE TX HILL COUNTRY. CURRENT PLAN IS TO LEAVE OVERNIGHT POPS AS IS...GOING ON THE PREMISE THAT THE SHORTWAVE WILL BE SUFFICIENT ENOUGH FOR THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS AT LEAST OUR WESTERN ZONES AFTER MIDNIGHT TOWARDS SUNRISE. MODEL FORECAST SOUNDING SUGGEST THAT AFTER MIDNIGHT...WITH INCREASING PVA FROM THE WEST...WE SHOULD BE ABLE TO WEAKEN THE CAP FROM THE TOP DOWN. WITH STRONG TEMPERATURE LAPSE RATES IN ASSOCIATION WITH THE INCREASING PVA...CERTAINLY CANNOT RULE OUT AN ISOLATED HAIL THREAT LATE TONIGHT INTO EARLY SATURDAY MORNING WITH ANY STRONG CONVECTION. FOR SATURDAY...THE 00Z NAM IS BRINGING THE PRECIPITATION TO AN END VERY RAPIDLY FROM WEST TO EAST DURING THE DAY. THE 18Z GFS FOLLOWED SUITE WITH ITS 12Z PREDECESSOR IN KEEPING SOME POST FRONTAL SHOWERS ACROSS THE REGION AS THE UPPER LEVEL TROUGH MOVES' OVERHEAD. SEEING THAT I DO NOT HAVE THE 00Z GFS IN YET TO COMPARE TO THE NEWEST RUN OF THE NAM...PLAN IS TO NOT MAKE ANY CHANGES TO SATURDAYS POP FORECAST WITH THIS EVENING UPDATE. EXPECTING STRONG NW WINDS BEHIND THE FRONTAL PASSAGE FOR SATURDAY AND WE COULD BE FLIRTING WITH LAKE WIND ADVISORY CRITERIA FOR AT LEAST PORTIONS OF THE REGION ON SATURDAY. NO CHANGES TO THE FORECAST AT THIS TIME...13. && .AVIATION... VFR CIGS ATTM...MODELS BRING IN MVFR CIGS 06-09Z WITH SOME IFR IN INCREASING LIKELIHOOD OF SHRA/TSRA OVERNIGHT AND THROUGH 18Z SATURDAY OVER THE EAST. SFC WINDS ARE SOUTH 5-15 KTS WITH HIGHER GUSTS...ESP EAST...BUT SHOULD RELAX TO 5-10 KTS AFTER MIDNIGHT AND THEN EVENTUALLY VEER OUT OF THE NW 10-15G25KTS BY 05/10-15Z...AS A COLD FRONT SWEEPS THROUGH THE AREA. VFR SLOWLY RETURNS 18Z-05/00Z TO ROUND OUT THE WEEKEND. /24/ && .PRELIMINARY POINT TEMPS/POPS... SHV 59 62 37 61 37 / 50 70 20 0 0 MLU 61 66 38 57 34 / 50 70 40 0 0 DEQ 49 59 29 60 34 / 80 50 0 0 0 TXK 54 60 32 60 36 / 70 60 0 0 0 ELD 59 63 35 58 34 / 50 70 30 0 0 TYR 50 55 34 60 38 / 60 70 0 0 0 GGG 54 57 35 60 37 / 60 70 0 0 0 LFK 61 64 35 63 36 / 50 70 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 13/15
Hazardous weather outlook, Mar 4, 12:10 PM CST, 14 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1210 PM CST FRI MAR 4 2011 ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>151-051200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 1210 PM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS SOUTHEAST OKLAHOMA AND THE WESTERN SECTIONS OF SOUTHWEST ARKANSAS THIS EVENING...ALONG AND AHEAD OF A COLD FRONT AND APPROACHING UPPER LEVEL DISTURBANCE FROM THE WEST. ALTHOUGH LOW LEVEL INSTABILITY WILL BE WEAK ACROSS THESE AREAS TONIGHT...STRONG SHEAR AND INSTABILITY ALOFT MAY YIELD A FEW ISOLATED SEVERE THUNDERSTORMS LATE...CAPABLE OF PRODUCING HAIL AND DAMAGING WINDS. HOWEVER...ORGANIZED SEVERE WEATHER IS NOT EXPECTED. THESE SHOWERS AND THUNDERSTORMS WILL DEVELOP FARTHER SOUTH TOWARDS THE INTERSTATE 20 CORRIDOR OF EAST TEXAS AND NORTH LOUISIANA LATE TONIGHT...WITH BRIEF HEAVY RAINFALL POSSIBLE FROM THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST THROUGH EARLY AFTERNOON SATURDAY WITH THE PASSAGE OF THE COLD FRONT. COOLER TEMPERATURES AND DRIER AIR WILL FILTER INTO THE REGION BEHIND THE FRONT...WITH SEASONAL TEMPERATURES AND DRY CONDITIONS PERSISTING THROUGH MONDAY. ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL EMERGE OUT INTO THE CENTRAL AND SOUTHERN PLAINS TUESDAY...WITH GULF MOISTURE QUICKLY RETURNING NORTHWARD INTO THE REGION. SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE TUESDAY NIGHT AND WEDNESDAY ALONG AND AHEAD OF ANOTHER COLD FRONT...WITH RAINFALL AMOUNTS OF ONE TO TWO INCHES POSSIBLE. THIS SYSTEM MAY ALSO PRODUCE ISOLATED SEVERE THUNDERSTORMS...ALTHOUGH CONSIDERABLE UNCERTAINTY REMAINS THIS FAR OUT IN THE FORECAST. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED LATE TONIGHT ACROSS SOUTHEAST OKLAHOMA AND THE ADJACENT SECTIONS OF SOUTHWEST ARKANSAS. LAZ010>014-017>022-TXZ152-153-165>167-051200- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE-SABINE TX- 1210 PM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE DEEP EAST TEXAS AND NORTHCENTRAL LOUISIANA LATE TONIGHT...ALONG AND AHEAD OF A COLD FRONT AND APPROACHING UPPER LEVEL DISTURBANCE FROM THE WEST. THE LACK OF LOW LEVEL INSTABILITY WILL PRECLUDE A RISK OF SEVERE WEATHER WITH THIS SYSTEM. HOWEVER...BRIEF HEAVY RAINFALL MAY ACCOMPANY SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST THROUGH EARLY TO MID AFTERNOON SATURDAY WITH THE PASSAGE OF THE COLD FRONT. COOLER TEMPERATURES AND DRIER AIR WILL FILTER INTO THE REGION BEHIND THE FRONT...WITH SEASONAL TEMPERATURES AND DRY CONDITIONS PERSISTING THROUGH MONDAY. ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL EMERGE OUT INTO THE CENTRAL AND SOUTHERN PLAINS TUESDAY...WITH GULF MOISTURE QUICKLY RETURNING NORTHWARD INTO THE REGION. SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE TUESDAY NIGHT AND WEDNESDAY ALONG AND AHEAD OF ANOTHER COLD FRONT...WITH RAINFALL AMOUNTS OF ONE TO TWO INCHES POSSIBLE. THIS SYSTEM MAY ALSO PRODUCE ISOLATED SEVERE THUNDERSTORMS...ALTHOUGH CONSIDERABLE UNCERTAINTY REMAINS THIS FAR OUT IN THE FORECAST. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...SHOULD NOT BE NEEDED TODAY OR TONIGHT. ELEVEN
In the hours before
Special weather statement, Mar 5, 12:39 AM CST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1239 AM CST SAT MAR 5 2011
ARZ059>061-070>072-050730-
COLUMBIA-HEMPSTEAD-LAFAYETTE-LITTLE RIVER-MILLER-NEVADA-
1239 AM CST SAT MAR 5 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 130 AM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
LITTLE RIVER...NEVADA...HEMPSTEAD...COLUMBIA...LAFAYETTE AND
MILLER...
INCLUDING THE FOLLOWING LOCATIONS...
BLEVINS...BODCAW...BUCKNER...EMMET...FOUKE...FULTON...GARLAND...
GENOA...HOPE...LEWISVILLE...MAGNOLIA...MANDEVILLE...MCNEIL...
PERRYTOWN...PRESCOTT...ROSSTON...SMITHLAND...STAMPS...WALDO...
WASHINGTON AND WILLISVILLE...
AT 1236 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR TEXARKANA...MOVING NORTHEAST AT
35 MPH.
SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
05Special weather statement, Mar 5, 1:36 AM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
136 AM CST SAT MAR 5 2011
ARZ060-061-071-072-050815-
COLUMBIA-HEMPSTEAD-LAFAYETTE-NEVADA-
136 AM CST SAT MAR 5 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 AM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
NEVADA...HEMPSTEAD...COLUMBIA AND LAFAYETTE...
INCLUDING THE FOLLOWING LOCATIONS...
BLUFF CITY...BODCAW...BUCKNER...LEWISVILLE...MCNEIL...ROSSTON...
STAMPS...WALDO AND WILLISVILLE...
AT 136 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR STAMPS...MOVING NORTHEAST AT 35
MPH.
SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
05Special weather statement, Mar 5, 1:54 AM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
154 AM CST SAT MAR 5 2011
TXZ096-108-109-050900-
FRANKLIN-RED RIVER-TITUS-
154 AM CST SAT MAR 5 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 300 AM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
RED RIVER...TITUS AND FRANKLIN...
INCLUDING THE FOLLOWING LOCATIONS...
HAGANSPORT...MOUNT PLEASANT...MOUNT VERNON AND PURLEY...
AT 154 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES EAST OF SULPHUR SPRINGS...
MOVING NORTHEAST AT 30 MPH.
SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
05Special weather statement, Mar 5, 2:53 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
253 AM CST SAT MAR 5 2011
TXZ096-097-109>112-051000-
BOWIE-CAMP-CASS-MORRIS-RED RIVER-TITUS-
253 AM CST SAT MAR 5 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 AM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
RED RIVER...BOWIE...TITUS...MORRIS...CASS AND CAMP...
INCLUDING THE FOLLOWING LOCATIONS...
COOKVILLE...DALBY SPRINGS...DE KALB...HOOKS...MAUD...MOUNT
PLEASANT...NAPLES...NEW BOSTON...OMAHA...REDWATER...ROCKY
BRANCH...SIMMS...US 259 AND I 30 INTERSECTION AND WILKERSON...
AT 254 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR COOKVILLE...OR NEAR MOUNT
PLEASANT...MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
05The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 4:51 AM CST | Lake Wind Advisory | SHV | Bowie, Camp, Cass, Cherokee, Franklin, Gregg and 12 more | 13 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.